Ibuprofen

Proven safe and effective for relief from headaches, muscular aches, menstrual cramps, and minor aches and pains. (Compares to Advil). Available in 100ct & 250ct.

Active Ingredient in each tablet:

  • Ibuprofen 200 mg

Sorry, this product is currently out of stock. Please check back soon!

Disclaimer: This product may be substituted with another brand if not in stock.